# SDR CALA2019062201024

- Difficulty date: June 19, 2019
- Submitted: June 22, 2019
- Operation: Air carrier
- Aircraft: N485UA
- Make and model: Airbus A320-232
- Aircraft serial: 1617
- Aircraft time: 55,894 hours, 24,205 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5348004220702
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN R2 DOOR LOWER AFT CORNER FITTING AT FR68 HAS CORROSION.  REMOVED AND REPLACED R2 DOOR LOWER AFT CORNER FITTING IAW SRM 51-72-11-911-001.
